# SDR UALA2012022801199

- Difficulty date: February 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 83,801 hours, 13,488 cycles
- Engine: Pwa PW4060
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LEFT LOWER WING ATTACH FITTING SEAM NEAR THE LEFT INBD CENTER TANK SUMP (SEALANT REMOVED).  CLEANED AND RESEALED AREA INSIDE TANK.  APPLIED SEALANT AT 0200 OF 26 FEB.  OUTSIDE FITTING AND SEAM NEEDS TO BE RESEALED.  RESEALED SEAM.
